Home > Mother and Baby Needs > Baby Health and FirstAid > Pain and Fever Medicines For Kids >
Little Remedies infant fever/pain reliever liquid, natural berry, 2 oz
Temporarily reduces common cold, flu, headache, sore throat or toothache.
You Save: $1.52 (21.7%)
Availability: In Stock
Usually Ships in 1-2 Business Days
Little Remedies infant fever/pain reliever liquid, natural berry
Temporarily reduces fever, relieves minor aches and pains associated with common cold, flu, headache, sore throat or toothache.
- No artificial flavors or dyes.
- No unnecessary additives.
- No aspirin or ibuprofen.
- No saccharin or alcohol.
Citric Acid, Glycerin, High Fructose Corn Syrup, Natural Flavors, Polyethylene Glycol, Purified Water, Sodium Benzoate, Sucralose
- This product does not contain directions or complete warnings for adult use.
- Shake well before using. Find the right dose on the chart located on the product. Only use the enclosed AccuSafe syringe.
- Remove cap, attach syringe to flow restrictor and invert bottle. Pull back syringe until filled to prescribed level and slowly dispense the liquid into your child's mouth (toward the inner cheek).
- If needed, repeat dose every 4 hours while symptoms last.
- Do not give more than five times in any 24 hour period.
This product contains acetaminophen. Severe liver damage may occur if your child takes more than five doses in 24 hours, which is the maximum daily amount, or with any other drugs containing acetaminophen. Keep out of reach of children.
Shipping Weight :
STORE FEATURES: We stock and ship Genuine, new and manufacturer direct products. We don't sell used, expired, knock offs or copies.
- Heavy weight items above 10 LBs are not eligible for Free Shipping.
- Almost All Domestic Orders over $79 gets Free Shipping with in USA by ground. * Conditions apply.
- 30 day Return & 7-Day Refund policy (see policy pages for details).
- We respect your privacy. Hence we do not Spam your mail box.
- Add more to your shopping cart and get shipping discounts.